# SDR A6WA202309198653

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,988 hours, 38,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

GEAR DISAGREE ON RETRACTING GEAR AT 220 KTS. AT FLAPS 0, HYD PUMPS IN AUTO    3B TO ON. MESSAGES ENCOUNTERED DURRING GO AROUND.  (MOC NOTE GO AROUND WAS FOR UNSTABLE APPROCH) *****AIRCRAFT REMOVED FROM SERVICE******** CW M ACTION FOR MEL 32-30-01 REF 359659/3 FOR MEL   CLEANED P3GA SENSOR AND TARGET, PERFORMED MULTILPLE EXTENSION AND        RETRACTION CHECKS IAW AMM 32-30-00-05. COULD NOT DUPLICATE FAULT. OPS    CHECK GOOD. NO INPUT ERROR WITH GEAR UP. REMOVED PLACARD AND FROM MEL.
